# SDR C2XA02CL072

- Difficulty date: March 9, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A10861
- Condition: Faulty
- Location: Left Gear
- Part time: 4,559 hours, 4,460 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#4007 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WARNING ON APPROACH TO CLEVELAND.THE AIRCRAFT LANDED WITH A NOSE GEAR UNSAFE LIGHT.MAINTENANCE REPLACED THE NOSE GEAR DOWN LOCK PROXIMITY SWITCHES.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.P/N LEFT SWITCH 8-527-01 S/N A10691
